# SDR A6WA2019093046887

- Difficulty date: September 25, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 35,553 hours, 34,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Filler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM FITTING O/B AT F.S. 615 REPAIR FILLER HAS CORROSION  REMOVED AND REPLACED DAMAGED FILLER AT LBL 27 FLOOR BEAM FITTING OUTBOARD AT FS 615 IAW STS EA 15-2013-417
